Deformations of Saito-Kurokawa type and the Paramodular Conjecture

Berger, T. orcid.org/0000-0002-5207-6221 and Klosin, K. (2020) Deformations of Saito-Kurokawa type and the Paramodular Conjecture. American Journal of Mathematics, 142 (6). pp. 1821-1875. ISSN 0002-9327

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2020 Johns Hopkins University Press. This is an author-produced version of a paper subsequently published in American Journal of Mathematics. Uploaded in accordance with the publisher's self-archiving policy.
Dates:
  • Accepted: 13 June 2019
  • Published (online): 17 November 2020
  • Published: 17 November 2020
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Funding Information:
FunderGrant number
Engineering and Physical Science Research Council (EPSRC)EP/R006563/1
Depositing User: Symplectic Sheffield
Date Deposited: 10 Oct 2019 10:32
Last Modified: 24 Nov 2020 11:23
Status: Published
Publisher: Johns Hopkins University Press
Refereed: Yes
Identification Number: https://doi.org/10.1353/ajm.2020.0052
Related URLs:

Share / Export

Statistics